Toric Subschemes in a Split Formal Torus

  • Haruzo Hida
Part of the Springer Monographs in Mathematics book series (SMM)


In this chapter, we prove a rigidity result of C.-L. Chai, which generalizes earlier lemmas (for example, Lemma 3.12). After proving the result, we gather facts from commutative/noncommutative/Lie algebra theory used in the proof.


Division Algebra Simple Algebra Open Subgroup Linear Algebraic Group Artinian Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [ALG]
    R. Hartshorne, Algebraic Geometry. Graduate Texts in Mathematics, vol. 52 (Springer-Verlag, New York, 1977)Google Scholar
  2. [BCM]
    N. Bourbaki, Algèbre Commutative (Hermann, Paris, 1961–1998)Google Scholar
  3. [BLI]
    N. Bourbaki, Groupes et Algèbres de Lie (Hermann, Paris, 1972–1985)Google Scholar
  4. [CRT]
    H. Matsumura, Commutative Ring Theory. Cambridge Studies in Advanced Mathematics, vol. 8 (Cambridge University Press, New York, 1986)Google Scholar
  5. [GME]
    H. Hida, Geometric Modular Forms and Elliptic Curves, 2nd edn. (World Scientific, Singapore, 2011)CrossRefGoogle Scholar
  6. [LAG]
    J.E. Humphreys, Linear Algebraic Groups. Graduate Texts in Mathematics, vol. 21 (Springer-Verlag, New York, 1987)Google Scholar
  7. [LFE]
    H. Hida, Elementary Theory of L-Functions and Eisenstein Series. London Mathematical Society Student Texts, vol. 26 (Cambridge University Press, Cambridge, 1993)Google Scholar
  8. [LHV]
    E.Z. Goren, Lectures on Hilbert Modular Varieties and Modular Forms (American Mathematical Society, Providence, RI, 2002)zbMATHGoogle Scholar
  9. [MFG]
    H. Hida, Modular Forms and Galois Cohomology. Cambridge Studies in Advanced Mathematics, vol. 69 (Cambridge University Press, Cambridge, 2000)Google Scholar
  10. [REP]
    W. Fulton, J. Harris, Representation Theory. Graduate Texts in Mathematics, vol. 129 (Springer-Verlag, New York, 1991)Google Scholar
  11. [Ch1]
    C.-L. Chai, Families of ordinary abelian varieties: canonical coordinates, p-adic monodromy, Tate-linear subvarieties and Hecke orbits, preprint 2003 (posted at:
  12. [Ch3]
    C.-L. Chai, A rigidity result for p-divisible formal groups. Asian J. Math. 12, 193–202 (2008)MathSciNetzbMATHGoogle Scholar
  13. [H10a]
    H. Hida, The Iwasawa \(\mu\)-invariant of p-adic Hecke L-functions. Ann. Math. 172, 41–137 (2010)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Haruzo Hida
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations